# SDR UIEA2020031700471

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,482 hours, 24,955 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP EICAS, QRH COMPLETE.( L FWD PUMP OPS CHECK NORMAL PER FIM 28-22 TREE 819. )
